Rich colorings with local constraints

Ahlswede R, Cai N, Zhang Z (1992)
Journal of combinatorics, information & system sciences 17(3): 203-216.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
OA
Autor*in
Ahlswede, RudolfUniBi; Cai, Ning; Zhang, Zhen
Erscheinungsjahr
1992
Zeitschriftentitel
Journal of combinatorics, information & system sciences
Band
17
Ausgabe
3
Seite(n)
203-216
ISSN
0250-9628
Page URI
https://pub.uni-bielefeld.de/record/1780509

Zitieren

Ahlswede R, Cai N, Zhang Z. Rich colorings with local constraints. Journal of combinatorics, information & system sciences. 1992;17(3):203-216.
Ahlswede, R., Cai, N., & Zhang, Z. (1992). Rich colorings with local constraints. Journal of combinatorics, information & system sciences, 17(3), 203-216.
Ahlswede, R., Cai, N., and Zhang, Z. (1992). Rich colorings with local constraints. Journal of combinatorics, information & system sciences 17, 203-216.
Ahlswede, R., Cai, N., & Zhang, Z., 1992. Rich colorings with local constraints. Journal of combinatorics, information & system sciences, 17(3), p 203-216.
R. Ahlswede, N. Cai, and Z. Zhang, “Rich colorings with local constraints”, Journal of combinatorics, information & system sciences, vol. 17, 1992, pp. 203-216.
Ahlswede, R., Cai, N., Zhang, Z.: Rich colorings with local constraints. Journal of combinatorics, information & system sciences. 17, 203-216 (1992).
Ahlswede, Rudolf, Cai, Ning, and Zhang, Zhen. “Rich colorings with local constraints”. Journal of combinatorics, information & system sciences 17.3 (1992): 203-216.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
2019-09-06T08:48:33Z
MD5 Prüfsumme
b8497bdc772ab8369af28134f9404a1f

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar